Journal article icon

Journal article

LIMIT-POINT, LIMIT-CIRCLE NATURE OF RAPIDLY OSCILLATING POTENTIALS

Publication status:
Published

Actions


Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS More from this journal
Volume:
76
Pages:
183-196
Publication date:
1977-01-01
ISSN:
0308-2105
Pubs id:
pubs:17160
UUID:
uuid:abe15924-0157-4b40-aad2-6c8830552d61
Local pid:
pubs:17160
Source identifiers:
17160
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP